MAUDE Adverse Event Report: ORTHOPEDIATRICS 130° CANNULATED ADOLESCENT BLADE PLATE 70MM X 0MM X 4 HOLE

ORTHOPEDIATRICS 130° CANNULATED ADOLESCENT BLADE PLATE 70MM X 0MM X 4 HOLE
Model Number 00-1200-7005
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patient has been experiencing several cracking sounds for several weeks.There is no date for the new surgery at the moment.
 
Event or Problem Description

Brand Name
130° CANNULATED ADOLESCENT BLADE PLATE 70MM X 0MM X 4 HOLE
Common Device Name
130° CANNULATED ADOLESCENT BLADE PLATE 70MM X 0MM X 4 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24292454
Report Number3006460162-2026-00006
Device Sequence Number10247692
Product Code HRS
UDI-Device Identifier00841132110386
UDI-Public00841132110386
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1200-7005
Device Lot Number271055-C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexFemale